# SDR NSVA2009004

- Difficulty date: January 23, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT ILLUMINATED IN FLIGHT.  OPENED DOOR AND INSPECTED SENSOR, CLEANED 7 LUBED SENSOR.  OPERATIONAL CHECK OF DOOR CHECKS GOOD.  LIGHT IS EXTINGUISHED.
